Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I am worried!
Nov 18, 2007

Dear Doctor, I am 25years-old.I am in Germany. Ive been told that I am positive in the end of September2007,then i did the bloodtest, my Cd4cell was 202, and virus load is 79000.My doctor told me to do another test after 4weeks, during this 4 weeks, i had Dysentery, I thought i would die, but i recovered. Then I was told to waited another extra week to do the blood test again. my second result, CD4Tcell is 410, cd4% 20%, cd8 1334, cd8% 65%, virus load is 1333898. I've been told this is a good news, my doctor told me I dont need to start the therapy.Coz my Cd4 cell rised up. But I was worried abt my virus load has been doubled. Now I am suffering very severe Throat pain, and inching skin problem, my skin doctor said, becoz of my hiv virus in my blood, my skin is allergy to it. It is seem that they dont hv a way to solve my problem. My worries are, if i dont start therapy soon, am i going to die in next 5 years? I am now so uncomfortable with my skin, i couldnt stop to scratch my skin, and now my skull is inching too, there are some red spot and and skin pill off. I dont know if my doctor are right not to start the therapy. and he asked me to do my next blood test in 3month after. coz he said I am in a stable situation. it is normal that my virus load is doubled. Pls tell me what should i do? Thank you very much!

Response from Dr. Holodniy

Although there is no urgency to start HIV treatment, given where your CD4 count and percentage is currently; that viral load is significantly high that if maintained over time, you will start to see the CD4 count decrease. It could also be contributing to some of your symptoms. It is not unreasonable to repeat these numbers in 3 months. If the viral continues to be that high, I would probably recommend starting treatment.



Previous
question
Next
am

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement